Journal of Global Optimization

, Volume 49, Issue 1, pp 23–35 | Cite as

Optimality and duality in vector optimization involving generalized type I functions over cones

  • S. K. Suneja
  • Seema Khurana
  • Meetu Bhatia


In this paper generalized type-I, generalized quasi type-I, generalized pseudo type-I and other related functions over cones are defined for a vector minimization problem. Sufficient optimality conditions are studied for this problem using Clarke’s generalized gradients. A Mond-Weir type dual is formulated and weak and strong duality results are established.


Vector optimization Cones Invexity Type-I functions Optimality Duality 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Antzak T.: Saddle point criteria in an η-approximation method for nonlinear mathematical programming problems involving invex functions. J. Optim. Theory Appl. 132, 71–87 (2007). doi: 10.1007/s10957-006-9069-9 CrossRefGoogle Scholar
  2. 2.
    Bector C.R., Chandra S., Bector M.K.: Sufficient optimality conditions and duality for a quasiconvex programming problem. J. Optim. Theory Appl. 59, 209–221 (1988)Google Scholar
  3. 3.
    Clarke F.H.: Optimization and nonsmooth analysis. Wiley, New York (1983)Google Scholar
  4. 4.
    Craven B.D.: Non differentiable optimization by smooth approximations. Optimization 17, 3–17 (1986). doi: 10.1080/02331938608843097 CrossRefGoogle Scholar
  5. 5.
    Craven B.D.: Invex functions and constrained local minima. Bull. Aust. Math. Soc. 24, 357–366 (1981)CrossRefGoogle Scholar
  6. 6.
    Hanson M.A.: On sufficiency of the Kuhn Tucker conditions. J. Math. Anal. Appl. 80, 545–550 (1981). doi: 10.1016/0022-247X(81)90123-2 CrossRefGoogle Scholar
  7. 7.
    Hanson, M.A., Mond, B.: Necessary and sufficient conditions in constrained optimization, FSU statistics report, H683, Florida State University, Department of Statistics, Tallhassae, Florida (1984)Google Scholar
  8. 8.
    Kaul R.N., Kaur S.: Optimality criteria in nonlinear programming involving nonconvex functions. J. Math. Anal. Appl. 105, 104–112 (1985). doi: 10.1016/0022-247X(85)90099-X CrossRefGoogle Scholar
  9. 9.
    Khurana S.: Symmetric duality in multiobjective programming involving generalized cone-invex functions. Eur. J. Oper. Res. 165, 592–597 (2005). doi: 10.1016/j.ejor.2003.03.004 CrossRefGoogle Scholar
  10. 10.
    Kuk H., Tanino T.: Optimality and duality in nonsmooth multiobjecive optimization involving generalized type-I functions. Comput. Math. Appl. 45, 1497–1506 (2003). doi: 10.1016/S0898-1221(03)00133-0 CrossRefGoogle Scholar
  11. 11.
    Mangasarain O.L.: Non linear programming. McGraw Hill, New York (1969)Google Scholar
  12. 12.
    Nobakhtian S.: Sufficiency in nonsmooth multiobjective programming involving generalized (F, ρ)-convexity. J. Optim. Theory Appl. 130, 359–365 (2006). doi: 10.1007/s10957-006-9105-9 CrossRefGoogle Scholar
  13. 13.
    Reiland T.W.: Generalized invexity for nonsmooth vector valued mappings. Numer. Funct. Anal. Optim. 10, 1191–1202 (1989). doi: 10.1080/01630568908816352 CrossRefGoogle Scholar
  14. 14.
    Rueda N.G., Hanson M.A.: Optimality criteria in mathematical programming involving generalized invexity. J. Math. Anal. Appl. 130, 375–385 (1988). doi: 10.1016/0022-247X(88)90313-7 CrossRefGoogle Scholar
  15. 15.
    Sach P.H., Kim D.S., Lee G.M.: Invexity as necessary optimality condition in nonsmooth programs. J. Korean Math. Soc. 43, 241–258 (2006)CrossRefGoogle Scholar
  16. 16.
    Soleimani-damaneh M.: Characterization of nonsmooth quasiconvex and pseudoconvex function. J. Math. Anal. Appl. 330, 1387–1392 (2007). doi: 10.1016/j.jmaa.2006.08.033 CrossRefGoogle Scholar
  17. 17.
    Suneja S.K., Khurana S., Vani: Generalized nonsmooth invexity over cones in vector optimization. Eur. J. Oper. Res. 186, 28–40 (2008). doi: 10.1016/j.ejor.2007.01.047 CrossRefGoogle Scholar
  18. 18.
    Suneja S.K., Lalitha C.S., Khurana S.: Optimality and duality theorems for nonsmooth multiobjective fractional programs. Indian J. Pure App. Math. 30, 243–257 (1999)Google Scholar
  19. 19.
    Yen N.D., Sach P.H.: On locally lipschitz vector valued invex functions. Bull. Aust. Math. Soc. 47, 259–271 (1993)CrossRefGoogle Scholar
  20. 20.
    Zhao F.: On sufficiency of Kuhn-Tucker conditions in non differentiable programming. Bull. Aust. Math. Soc. 46, 385–389 (1992)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2010

Authors and Affiliations

  1. 1.Department of Mathematics, Miranda HouseUniversity of DelhiDelhiIndia
  2. 2.Department of Mathematics, Daulat Ram CollegeUniversity of DelhiDelhiIndia
  3. 3.Department of MathematicsUniversity of DelhiDelhiIndia

Personalised recommendations